# SDR AALA20041125

- Difficulty date: November 5, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY ESCAPE LIGHTS IN OVERHEAD SWITCH PANEL INOPERATIVE.  REPLACED LIGHT SOCKET FOR EMERGENCY ESCAPE LIGHTS IN OVERHEAD SWITCH PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
